Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having headache, chest pain, throbbing sensation and feeling shaky. What's wrong?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
hi I have a few questions? I have have bad a headache with a lot of pressure for about 4-5 days straight, also I had some other strange symptoms throbbing on the left side of tongue, slight chest pain, pain under left breast, pain in left foot closer to heel, throbbing pain lower left stomach, feeling kind of shaky what can be wrong with me ? please help!
Posted Thu, 3 Jan 2013 in Headache and Migraines
Answered by Dr. Akhilesh Dubey 1 hour later
Thanks for your query.

Your headache with lot of pressure suggests tension type headache.
Your strange pain symptoms may be related to your anxiety.
In anxiety state, there are many symptoms possible.

Please give me following details.

1) You have any particular reason for anxiety.
2) Any investigation or treatment done so far.
3) If you want to give any relevant information.
In the mean time, you can take a simple Paracetamol to get relief from pain and take some rest.
I will try my level best to help you.

With Regards.
Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor